# SDR SWIA200616479

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 3,253 hours, 2,068 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE BOTH AILERON AND RUDDER TRIM INDICATORS MOVE WITHOUT INPUT.  REPLACED AILERON AND RUDDER TRIM CONTROL PANEL IAW MM 27-12-10.  OPERATIONAL CHECK GOOD IAW MM 27-11-00 AND 27-22-00.
